Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

June 4, 2017Baldwin County, Jones County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 4, 2017, 4:17 PM EDT for Baldwin County, Jones County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2017, 4:17 PM EDT (20:17 UTC)
Expired
Jun 4, 2017, 5:00 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

Counties Baldwin County, GA, Jones County, GA

The radar

The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1216 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

701 
WWUS82 KFFC 042017
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
417 PM EDT SUN JUN 4 2017
 
GAZ060-061-072-073-083-084-042100-
Wilkinson GA-Putnam GA-Baldwin GA-Hancock GA-Jones GA-Twiggs GA-
417 PM EDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...SOUTHERN
PUTNAM...BALDWIN...WESTERN HANCOCK...JONES AND NORTHERN TWIGGS
COUNTIES UNTIL 500 PM EDT...

At 416 PM EDT...a line of strong thunderstorms was along a line
extending from near Pancras to near Postell...and moving north at 20
mph.

  HAZARD...40 mph wind, pea sized hail, frequent lightning and heavy 
           rain. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain will cause temporary 
           street flooding especially in poor drainage areas. 

Some locations in the path of these storms include
Milledgeville, Gray, Gordon, Ivey, Midway-Hardwick, Meriwether,
Postell, Bradley, Allenwood, Mountain Springs, Griswoldville,
Resseaus Crossroads, Plant Harlee Branch, Hardwick, Browns Crossing,
Ethridge, James, Coopers, Underwood and Haddock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3286 8322 3284 8353 3288 8357 3287 8358
      3289 8360 3289 8361 3317 8357 3317 8355
      3327 8354 3327 8306
TIME...MOT...LOC 2016Z 196DEG 17KT 3303 8330 3296 8353 

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 4, 3:00 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 4, 3:00 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
300 PM EDT Sun Jun 4 2017

.SHORT TERM /Tonight through Monday Night/...
Moist is the word of the day which will likely be extended through
the short term.  12z FFC sounding came in with a 1.64 PWAT value
which puts us in the 90th percentile climatological and both SPC
mesoanalysis this afternoon and GOES 16 derived total precipital
water suggests values have increased through the day and are now 1.9
to 2.0 inches across the area. These higher values would put us
above the daily max moving average and basically suggest very
efficient rain producers with a potential for localized flash
flooding.  Unless there becomes a larger focus for storms...do not
anticipate widespread flooding and am not issuing any watches attm
as a result.   Short term models are rather erratic with overall
convective trends which is to be expected given the overall
environment and lack of any low level focus.  Used an ensemble blend
approach for POP this afternoon/evening to try and distinguish rain
cooled areas from heated up areas which seems to be working out well
with convection firing in central GA and AL where the sun had a
chance to come out early and SB CAPE values reached 3000 J/KG.
Expect much of the activity to begin to wane after sunset but will
still have showers around through the overnight period...could even
see some fog develop in a few spots as well...particularly in the
mountains of North GA.

Short term models fairly gung ho on Monday with storms becoming more
widespread by 17z and spreading across most of the warning area
through the day.  Front approaches from the north late Monday which
may help become a focus for heavier rains and will need to be
monitored.  WPC has placed most of North GA in a Marginal risk for
excessive rainfall today and almost all of the CWA in one for
Monday. While overall QPF values don't appear that high..aoa 1.5 to
2.0 inches..the rainfall rates are what needs to be watched for
flooding concerns.

30

.LONG TERM /Tuesday through Sunday/...
Mainly only tweaks to the long term based on the latest guidance.
The wet weather will be slow to exit Tuesday through Wednesday.

BDL

PREVIOUS DISCUSSION...
Extended period begins wet, but dries quickly. Aforementioned cold
front moving through the state Monday will keep pops high across
the far south CWA Tuesday as the front exits the region. Extended
models are in fairly good agreement that weak high pressure will
build into the region behind the front, with nearly zonal flow
over the area. Next system looks to approach the region Saturday,
but with timing and synoptic differences in the long term models,
have opted to keep pops minimal to none.

Temperatures will see a gradual warming trend through the week,
but even by Saturday will still only be in the mid 80s. Have
generally gone with a blend of the model solutions for both highs
and lows through the week.

BDL

&&

.AVIATION...
18Z Update...
overall look at the forecast says off and on showers and
thunderstorms through the period. Difficulty is in the timing
and determining the most active periods within the taf cycle.
Should see an uptick across Central GA west into AL this afternoon where
that area has had a chance to heat up and avoid many of the
clouds and rain from early this am. That activity should move back
across metro sites and AHN this evening...and is somewhat
advertised in short term models. Have kept tempo groups in at all
sites for tsra although most of the activity should be in the form
of shra. Given the rainfall intensities seen with the individual
storms and the high moisture content...expect a temp reduction in
vsby in any of the showers as well. Clouds will likely bounce
around as well but will likely settle in between 020 and 030
generally speaking until tonight when cigs could get down to 010
in most locations as the boundary layer moistens below the
inversion. Opted to put 015 in most sites overnight with a slow
increase monday am but could get temporarily lower overnight. More
showers and storms on tap Monday as a front approaches from the
north...will likely be a similar day to today overall. Winds are
the trickiest in this forecast as was expecting a switch to the SW
during the afternoon today but that isn't happening as forecast.
Will keep a SE component in metro sites through early evening
before bringing around to the SW.

//ATL Confidence...18Z Update...
medium confidence on wind shift...weather timing...lower cigs
overnight

high confidence all other elements

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  83  67  80 /  70  90  80  60
Atlanta         69  81  68  79 /  60  90  80  60
Blairsville     63  77  62  76 /  60  90  70  50
Cartersville    68  81  66  79 /  70  90  80  50
Columbus        71  84  70  81 /  60  90  80  60
Gainesville     67  80  66  78 /  70  90  80  50
Macon           70  85  69  81 /  70  80  80  70
Rome            69  81  67  80 /  60  90  70  50
Peachtree City  68  82  67  79 /  70  90  80  60
Vidalia         72  86  71  83 /  50  90  70  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...30
LONG TERM....BDL
AVIATION...30
Hazardous weather outlook, Jun 4, 5:06 AM EDT, 11 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
506 AM EDT Sun Jun 4 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
506 AM EDT Sun Jun 4 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are expected across portions of north
and central Georgia this morning through this evening. Isolated
storms could be strong with the main hazards being strong gusty
winds, frequent lightning and heavy rain.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There will be a chance of showers and thunderstorms Monday and
Tuesday. Drier air will spread into Georgia on Wednesday and
greatly diminish any thunderstorm potential through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Jun 4, 1:58 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
158 PM EDT SUN JUN 4 2017

GAZ049-050-059-060-041845-
Morgan GA-Putnam GA-Jasper GA-Greene GA-
158 PM EDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...PUTNAM...
SOUTHEASTERN JASPER AND WESTERN GREENE COUNTIES UNTIL 245 PM EDT...

At 157 PM EDT...a line of strong thunderstorms was along a line
extending from Buckhead to near Eatonton to near Hillsboro. These
storms were nearly stationary.

  HAZARD...Up to 40 mph wind, pea sized hail, heavy rain and
           frequent cloud-to-ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Eatonton, Madison, Greensboro, Shady Dale, Buckhead, Reynolds
Plantation, Phoenix, Harmony, Godfrey, Resseaus Crossroads, Warfield,
Greshamville, Willard, Rockville, Rock Eagle 4-H Center, Central
Georgia Experiment Station, Plant Harlee Branch, Parks Mill, Carey
and Hillsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3334 8316 3328 8321 3328 8323 3326 8323
      3326 8325 3321 8326 3319 8328 3318 8346
      3316 8367 3367 8349 3371 8315
TIME...MOT...LOC 1757Z 220DEG 4KT 3356 8334 3332 8343 3317 8359

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 4, 2:32 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 PM EDT SUN JUN 4 2017

GAZ046-048-056>058-041915-
Butts GA-Rockdale GA-Spalding GA-Newton GA-Henry GA-
232 PM EDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BUTTS...SOUTHWESTERN
ROCKDALE...SPALDING...SOUTHWESTERN NEWTON AND HENRY COUNTIES UNTIL
315 PM EDT...

At 231 PM EDT...a line of strong thunderstorms extended from near
Oak Hill to Highland Mills, moving north at 5 mph.

  HAZARD...Up to 40 mph wind, pea sized hail, heavy rain and
           frequent cloud-to-ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Griffin, McDonough, Covington, Stockbridge, Hampton, Lovejoy, Locust
Grove, Porterdale, Jenkinsburg, Sunny Side, East Griffin,
Blacksville, Ola, Walker Mill, Luella, Flippen, Fincherville,
Kelleytown, Oak Hill and Highland Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3343 8431 3344 8429 3355 8428 3360 8406
      3361 8386 3336 8396 3320 8437
TIME...MOT...LOC 1831Z 202DEG 6KT 3350 8402 3329 8429

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 4, 2:50 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
250 PM EDT SUN JUN 4 2017

GAZ059>061-072-073-041930-
Putnam GA-Baldwin GA-Hancock GA-Jones GA-Jasper GA-
250 PM EDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM...NORTHWESTERN BALDWIN...
WESTERN HANCOCK...NORTHEASTERN JONES AND SOUTHEASTERN JASPER COUNTIES
UNTIL 330 PM EDT...

At 249 PM EDT...a line of strong thunderstorms extended from
Warfield to Round Oak, moving east at 10 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding especially in poor drainage areas as
           well as rising water on creeks and streams.

Some locations in the path of these storms include
Eatonton, Meriwether, Ethridge, Bradley, Haddock, Resseaus
Crossroads, Round Oak, Oconee Springs Park, Warfield, Willard,
Rockville, Plant Harlee Branch, Hillsboro, Stanfordville and
Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3332 8309 3300 8345 3312 8372 3339 8351
TIME...MOT...LOC 1849Z 268DEG 9KT 3327 8339 3313 8360

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 4, 3:57 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 PM EDT SUN JUN 4 2017

GAZ056-058-059-068-070>072-042045-
Butts GA-Lamar GA-Monroe GA-Jones GA-Jasper GA-Spalding GA-Pike GA-
357 PM EDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...LAMAR...NORTHERN
MONROE...NORTHWESTERN JONES...SOUTHWESTERN JASPER...SOUTHEASTERN
SPALDING AND EASTERN PIKE COUNTIES UNTIL 445 PM EDT...

At 356 PM EDT...a line of strong thunderstorms extended from near
Redbone to near Forsyth and Hillsboro, moving northwest at 15 mph.

  HAZARD...Up to 40 mph wind, frequent lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Barnesville, Jackson, Forsyth, Monticello, Flovilla, Milner, Orchard
Hill, Aldora, Round Oak, Blount, Liberty Hill, McElheneys Crossroads,
Collier, Juliette, Johnstonville, Goggins, Berner, McKibben, Brent
and Chappel Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3328 8408 3336 8374 3311 8357 3305 8386
      3293 8410 3295 8413 3299 8412 3313 8432
TIME...MOT...LOC 1956Z 143DEG 13KT 3303 8408 3311 8392 3315 8371

WIND...40MPH
Special weather statement, Jun 4, 4:12 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
412 PM EDT SUN JUN 4 2017

GAZ066-067-078-042100-
Harris GA-Troup GA-Meriwether GA-
412 PM EDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS...
SOUTHEASTERN TROUP AND SOUTHWESTERN MERIWETHER COUNTIES UNTIL 500 PM
EDT...

At 410 PM EDT...a strong thunderstorm was near Whitesville-Pine
Lake, moving north at 10 mph.

  HAZARD...40 mph wind, pea sized hail, frequent cloud-to-ground
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Hamilton, Pine Mountain, F.D. Roosevelt State Park, Stovall, Jones
Crossroads, Baughs Crossroads, Smiths Crossroad and Whitesville-Pine
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3277 8480 3273 8501 3290 8515 3298 8499
      3298 8480
TIME...MOT...LOC 2010Z 165DEG 9KT 3282 8495

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 4, 4:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
417 PM EDT SUN JUN 4 2017

GAZ060-061-072-073-083-084-042100-
Wilkinson GA-Putnam GA-Baldwin GA-Hancock GA-Jones GA-Twiggs GA-
417 PM EDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...SOUTHERN
PUTNAM...BALDWIN...WESTERN HANCOCK...JONES AND NORTHERN TWIGGS
COUNTIES UNTIL 500 PM EDT...

At 416 PM EDT...a line of strong thunderstorms was along a line
extending from near Pancras to near Postell...and moving north at 20
mph.

  HAZARD...40 mph wind, pea sized hail, frequent lightning and heavy
           rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Gray, Gordon, Ivey, Midway-Hardwick, Meriwether,
Postell, Bradley, Allenwood, Mountain Springs, Griswoldville,
Resseaus Crossroads, Plant Harlee Branch, Hardwick, Browns Crossing,
Ethridge, James, Coopers, Underwood and Haddock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3286 8322 3284 8353 3288 8357 3287 8358
      3289 8360 3289 8361 3317 8357 3317 8355
      3327 8354 3327 8306
TIME...MOT...LOC 2016Z 196DEG 17KT 3303 8330 3296 8353

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:35 PM EDTSpecial Weather StatementFFCPolk25 min
Jun 4, 6:03 AM EDTSpecial Weather StatementFFCTowns27 min
Jun 4, 7:30 AM EDTSpecial Weather StatementFFCForsyth30 min
Jun 4, 12:44 PM EDTSpecial Weather StatementFFCDeKalb, Fulton46 min
Jun 4, 1:25 PM EDTSpecial Weather StatementFFCHenry, Rockdale65 min
Jun 4, 1:49 PM EDTSpecial Weather StatementFFCCrawford41 min
Jun 4, 1:58 PM EDTSpecial Weather StatementFFCGreene, Morgan, Putnam47 min
Jun 4, 2:32 PM EDTSpecial Weather StatementFFCHenry, Spalding43 min
Jun 4, 2:50 PM EDTSpecial Weather StatementFFCPutnam40 min
Jun 4, 3:28 PM EDTFlash Flood WarningFFCJasper, Jones, Putnam6 hr
Jun 4, 3:49 PM EDTRiver Flood WarningFFCForsyth, Fulton5 hr
Jun 4, 3:57 PM EDTSpecial Weather StatementFFCButts, Lamar48 min
Jun 4, 4:12 PM EDTSpecial Weather StatementFFCHarris48 min
Jun 4, 4:41 PM EDTSpecial Weather StatementFFCHouston49 min
Jun 4, 4:46 PM EDTSpecial Weather StatementFFCCoweta44 min
Jun 4, 4:59 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield46 min
Jun 4, 5:04 PM EDTSpecial Weather StatementFFCLamar, Monroe, Upson41 min
Jun 4, 5:22 PM EDTSpecial Weather StatementFFCBibb, Crawford, Peach, Twiggs, Wilkinson53 min
Jun 4, 5:48 PM EDTSpecial Weather StatementFFCJones, Monroe, Wilkinson57 min
Jun 4, 6:10 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray, Whitfield50 min
Jun 4, 6:55 PM EDTSpecial Weather StatementFFCTalbot50 min
Jun 4, 7:07 PM EDTSpecial Weather StatementFFCGilmer, Murray, Walker, Whitfield53 min
Jun 4, 7:37 PM EDTFlash Flood WarningFFCGordon, Murray6 hr
Jun 4, 7:45 PM EDTSpecial Weather StatementFFCTelfair45 min
Jun 4, 7:52 PM EDTSpecial Weather StatementFFCCherokee38 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.